# SDR DALA1241179264

- Difficulty date: July 10, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243308
- Condition: Cracked
- Location: Bs 1364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT CABIN FUSELAGE FRAME TIE CRACKED AT STA 1364 L15R  TO L16R.  REMOVED AND REPLACED FORMER FROM RT AFT CABIN FUSELAGE AND BULKHEAD WEB AT BS 1364 BETWEEN LONGERONS L13R-L16R IN REF WITH SRM 51-30-05, 51-30-03 VOL II AND DRAWING NR 9912243.
